Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2019, Article ID 6295019, 7 pages
https://doi.org/10.1155/2019/6295019
Research Article

Existence Results for a Class of Semilinear Fractional Partial Differential Equations with Delay in Banach Spaces

1School of Mathematic and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, Shandong, China
2Common Course Teaching Department, Shandong University of Art and Design, Jinan 250014, Shandong, China
3College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Bo Zhu; moc.361@702obuhz

Received 15 September 2018; Revised 30 November 2018; Accepted 17 December 2018; Published 2 April 2019

Academic Editor: Xinguang Zhang

Copyright © 2019 Bo Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we consider a class of nonlinear time fractional partial differential equations with delay. We obtain the existence and uniqueness of the mild solutions for the problem by the theory of solution operator and the general Banach contraction mapping principle. We need not extra conditions to ensure the contraction constant . Therefore, under some general conditions, we obtain our main results.

1. Introduction

Fractional derivatives can describe the property of the memory, and they have more advantages than integer-order derivatives. Therefore, fractional differential equations have been successfully applied in many fields, such as engineering and physics. About the fractional differential equations, we refer to these papers [19] and the references therein. In [7, 10], the authors studied the existence results of the fractional integrodifferential equations of order In [11, 12], the authors considered a class of fractional differential equations, where the fractional derivative operator is with fractional order and is a closed densely defined operator in a Banach space. Goufo [13] studied the existence results for a class of fractional fragmentation model by theory of strongly continuous solution operators. In [14, 15], the authors investigated a class of space-time fractional diffusion equations, while in [16] the authors studied a class of linear fractional differential equations by the variational iteration method and the Adomian decomposition method. In [1719], the authors studied the following fractional partial differential equations:Ouyang [17] studied the existence of the local mild solutions for such problem by Leray-Schauder’s fixed theorem. Zhu et al. [18, 19] also studied the existence of the mild solutions by strict set contraction and Banach contraction mapping theorem of the problem. Li et al. [20] investigated the following fractional differential equations:where In [20], the Lipschitz coefficient of the nonlinear function is a constant.

Inspired by the above said work, we investigate the following nonlinear fractional partial differential equations with delay:where , is Caputo’s fractional derivative of order , is the Riemann-Liouville fractional integral of order , is a nature number, is a bounded domain with regular boundary , are continuous functions, and these functions satisfy ,

In this paper, we consider the existence results of the mild solutions of problem (3) by general Banach contraction mapping theorem. We need not extra conditions to ensure the contraction constant . Under some general conditions, we obtain our main results. Therefore, our results presented in this paper improve many classical results.

2. Preliminaries

Let be a Banach space and let is be a Banach space with norm .

Definition 1 (see [21, 22]). The Riemann-Liouville fractional integral of a function of order is defined aswhere .
For convenience, we let and then

Definition 2 (see [21, 22]). The Riemann-Liouville fractional derivative of a function of order is defined as where .

Definition 3 (see [21, 22]). The Caputo fractional derivative of function of order is defined as where .
For the Riemann-Liouville fractional integral operator and the Caputo fractional derivative operator, we have

Definition 4 (see [23]). Let be a closed linear operator with dense domain in a Banach space ; . A family of bounded linear operators in is called a solution operator for the integral equation if the following conditions are satisfied:(i) is strongly continuous on and (ii) and for all and (iii) is a solution offor all
We call the infinitesimal generator of or say that generates .
Let ; then the fractional partial differential equation (3) can be rewritten in the following abstract form:where and is defined by for and
It is easy to see that generates a semigroup on . Theorem 3.1 in [23] means that is the infinitesimal generator of a solution operator .

Definition 5 (see [24]). If is a mild solution of problem (12), then satisfies the following integral equations:

3. Main Results

We define the operator by

Theorem 6. Assume that the conditions and hold.
There exists a real number such that
The function is continuous in on , and there exist nonnegative Lebesgue integrable functions such thatwhere .
Then problem (12) has a unique mild solution , which means that (3) has a unique mild solution.

Proof. For any , by the property of the Lebesgue integrable function, there exists a continuous function such that , where . From conditions - and (15), for any , we obtainwhere Next, for any nature number , we will prove the following inequality:Obviously, for , (18) holds. Assume that and (18) holds; that is,By (15), -, and formula , we have By mathematical induction, we obtain that (18) holds for . Therefore, for any , we havewhere . It is easy to see that Therefore, we choose sufficiently large nature number such thatFor any nature number , such that . Obviously, . For any sufficiently large positive integer ; by the Stirling formula and by (23), we haveOn the other hand, without loss of generality, we assume that . By Stirling formula and , we getwhere . By (21), (25), and (26), we get Therefore, for fixed constant , there exists a positive integer such that, for any , we have By general Banach contraction mapping principle, for operator there exists a unique fixed point , which means that problem (3) has a unique mild solution.

Remark 7. In Theorem 6, we obtain the existence and uniqueness of the global mild solution of problem (3) under the uniform Lipschitz condition of the function . In next Theorem 8, we assume that the function satisfies the local Lipschitz condition.

Theorem 8. Let be continuous in for , and satisfies the following local Lipschitz contition: for any , there exist nonnegative Lebesgue integrable functions such that where with .
Then there exists a such that problem (3) has a unique mild solution on

Proof. For all fixed , there exists such that as . Let such that , where . Take . LetObviously, is a closed subset of ; thus is a Banach space. Now we consider the mapping byNext, we will prove that maps into .
Let ; we haveTherefore, maps into .
Let and ; we havewhere The following proof of the remainder is similar to the proof of Theorem 6. Therefore, for fixed constant , there exists a positive integer such that, for any , we have By general Banach contraction mapping principle, for operator there exists a unique fixed point , which means that is the unique mild solution of problem (12). That is, problem (3) has a unique mild solution.

4. An Application

Using the main results of this paper, we can solve the following time fractional partial differential equation with delay:where . Similar to Section 2, we can rewrite the time fractional partial differential equation (36) as the following abstract fractional evolution equation:Therefore, all the conditions of Theorems 6 and 8 are satisfied; for problem (36), there exists a unique mild solution.

5. Conclusion

This paper considers the existence and uniqueness of the mild solutions for a class of nonlinear fractional partial differential equations with delay by general Banach contraction mapping principle. We know that the Banach contraction mapping principle needs the special conditions to ensure the contraction constant . In this paper, we successfully overcome this condition. We need not extra conditions to ensure the contraction constant . Therefore, under some general conditions, we obtain the main results of this paper. Our results generalize and improve many classical results [1820].

Data Availability

No data were used to support this study.

Conflicts of Interest

The authors declare that they have no conflicts of interest.

Authors’ Contributions

All authors contributed equally and significantly in writing this article. All authors read and approved the final manuscript.

Acknowledgments

This work was supported by the Project of Shandong Province Higher Educational Science and Technology Program (no. J16LI14) and by the National Natural Science Foundation of China (no. 11871302).

References

  1. J. Wang, “Stability of noninstantaneous impulsive evolution equations,” Applied Mathematics Letters, vol. 73, pp. 157–162, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  3. X. Hao, H. Sun, and L. Liu, “Existence results for fractional integral boundary value problem involving fractional derivatives on an infinite interval,” Mathematical Methods in the Applied Sciences, vol. 41, no. 16, pp. 6984–6996, 2018. View at Publisher · View at Google Scholar
  4. X. Hao, M. Zuo, and L. Liu, “Multiple positive solutions for a system of impulsive integral boundary value problems with sign-changing nonlinearities,” Applied Mathematics Letters, vol. 82, pp. 24–31, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  5. P. Chen, X. Zhang, and Y. Li, “Study on fractional non-autonomous evolution equations with delay,” Computers & Mathematics with Applications. An International Journal, vol. 73, no. 5, pp. 794–803, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Bai, S. Zhang, S. Sun, and C. Yin, “Monotone iterative method for fractional differential equations,” Electronic Journal of Differential Equations, Paper No. 6, 8 pages, 2016. View at Google Scholar · View at MathSciNet
  7. B. Zhu, L. Liu, and Y. Wu, “Local and global existence of mild solutions for a class of semilinear fractional integro-differential equations,” Fractional Calculus and Applied Analysis, vol. 20, no. 6, pp. 1338–1355, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. Zhang and Q. Zhong, “Uniqueness of solution for higher-order fractional differential equations with conjugate type integral conditions,” Fractional Calculus and Applied Analysis, vol. 20, no. 6, pp. 1471–1484, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Zhang and Q. Zhong, “Triple positive solutions for nonlocal fractional differential equations with singularities both on time and space variables,” Applied Mathematics Letters, vol. 80, pp. 12–19, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. P. Agarwal, B. De Andrade, and G. Siracusa, “On fractional integro-differential equations with state-dependent delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1143–1149, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. E. F. Doungmo Goufo, Y. Khan, and S. Mugisha, “Control parameter & solutions to generalized evolution equations of stationarity, relaxation and diffusion,” Results in Physics, vol. 9, pp. 1502–1507, 2018. View at Publisher · View at Google Scholar
  12. E. F. Doungmo Goufo, “Evolution equations with a parameter and application to transport-convection differential equations,” Turkish Journal of Mathematics, vol. 41, no. 3, pp. 636–654, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  13. E. F. Doungmo Goufo, “A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth,” Journal of Function Spaces, vol. 2014, Article ID 201520, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. M. Meerschaert, D. A. Benson, H.-P. Scheffler, and B. Baeumer, “Stochastic solution of space-time fractional diffusion equations,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 65, no. 4, part 1, Article ID 041103, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. Hanyga, “Multi-dimensional solutions of space-time-fractional diffusion equations,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 458, no. 2018, pp. 429–450, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1248–1255, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z. Ouyang, “Existence and uniqueness of the solutions for a class of nonlinear fractional order partial differential equations with delay,” Computers & Mathematics with Applications. An International Journal, vol. 61, no. 4, pp. 860–870, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Zhu, L. Liu, and Y. Wu, “Local and global existence of mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay,” Applied Mathematics Letters, vol. 61, pp. 73–79, 2016. View at Publisher · View at Google Scholar · View at Scopus
  19. B. Zhu, L. Liu, and Y. Wu, “Existence and uniqueness of global mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay,” Computers & Mathematics with Applications, 2016. View at Google Scholar
  20. K. Li and J. Jia, “Existence and uniqueness of mild solutions for abstract delay fractional differential equations,” Computers & Mathematics with Applications. An International Journal, vol. 62, no. 3, pp. 1398–1404, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Caputo, “Linear models of dissipation whose q is almost frequency independent,” Journal of the Royal Astronomical Society, vol. 13, no. 2, pp. 529–539, 13(2)(1967. View at Google Scholar
  22. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, New York, NY, USA, Elsevier, 2006. View at MathSciNet
  23. E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Eindhoven University of Technology, 2001. View at MathSciNet
  24. N. Li and C. Wang, “New existence results of positive solution for a class of nonlinear fractional differential equations,” Acta Mathematica Scientia, vol. 33, no. 3, pp. 847–854, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus